Top answers from doctors based on your search:
Disclaimer

medicine for severe allergic reaction

A 50-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See allergist: If Luvena is the only drug that helps. consult an allergist to see if desensitization may be feasible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old male asked:
Dr. Michael P Vaughn
33 years experience Allergy and Immunology
Drug allergy: Many types of symptoms can be attributed to drug reactions from very mild to severe.
1
1 thank
A 35-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Any: Any drug can cause an allergic reaction.
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Drug reactions: The most common drug allergic reactions are to antibiotics like penicillin and sulfa. The second most common drug allergic reactions are Aspirin and ... Read More
A 40-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
See an allergist: An allergist is specialty trained and uniquely qualified to assess and treat severe allergic reactions. Even if the cause is not currently known, an ... Read More
A 34-year-old member asked:
Dr. Barbara Stark Baxter
41 years experience Allergy and Immunology
Old drugs: You can have a reaction to any drug at any time. The main thing that happens to old drugs is that they lose potency. Most drugs are more stable than w ... Read More
A 34-year-old member asked:
Dr. Tracy Sinha
52 years experience Allergy and Immunology
Varies: Mostly with in 2 hours.
A 46-year-old member asked:
Dr. Luke Hermann
24 years experience Emergency Medicine
Symptoms: Most reactions to medications are not true allergies but an issue of side effects or intolerance. It's important to be clear because being truly aller ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Gary Steven
29 years experience Pediatric Allergy and Asthma
Varies: If severely allergic, symptoms such as itching, hives, or wheezing can start immediately, or may develop 30 minutes to 4 hours after taking it. Milder ... Read More
5
5 thanks
A 36-year-old member asked:
Dr. Gary Steven
29 years experience Pediatric Allergy and Asthma
Yes: Most allergic reactions to medications, such as a rash that develops with antibiotics, have nothing to do with the action of the medication. It will s ... Read More
A 46-year-old member asked:
Dr. Arnold Beresh
40 years experience Podiatry
Allergist: You would need to see an allergist for skin testing of the ingredients.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month